# SDR AU990313

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: MHB508
- Condition: Failed
- Location: Mlg
- Component: 65B0150211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT BODY LANDING GEAR EXTEND/RETRACT ACTUATOR EYE END BEARING SPLIT AND DISPLACED SIDEWAYS AT THE OLEO END.
